# SDR GTIA2020012034958

- Difficulty date: January 20, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 26,350 hours, 12,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 DOOR ASSIST ACCUMULATOR REQUIRES SERVICE. SERVICED DOOR L1 ASSIST ACCUMULATOR IAW AMM 52-12-14.
